# SDR ALG2004F00016

- Difficulty date: March 17, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IN STRAIGHT AND LEVEL FLIGHT, NR 1 ENGINE OIL TEMPERATURE BEGAN TO CLIMB.  AS IT APPROACHED, THE RED LINE WE BEGAN TO MONITOR CLOSELY.  WHEN IT WENT ABOVE THE RED LINE, I FOLLOWED CKLIST PROCEDURES AND SHUT DOWN NR 1 ENGINE, MADE RUN ON LANDING.  NO OTHER INDICATIONS OF PROBLEMS.  MAINT REMOVED AND REPLACED NR 1 ENGINE FOR HIGH OIL TEMPERATURE.  ALSO CHANGE THE OIL COOLER AND ITS THERMOSTAT.  COMPLIED WITH OPS CHECK BOTH GROUND AND FLIGHT BOTH CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
